It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Myositis Message Board


Myositis Board Index
Board Index > Myositis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


80 mg. is a lot of prednisone...so is 40 mg. I think it will be hard to notice too much change until you are on a lower dose. At least, that has been my experience. I gained a lot of weight on 80 mg. Kept it at 40 mg. Also, had some mood changes, sleeplessness, round face, etc. It wasn't until I was off that the weight fell off. But, I had to really count the calories. It was hard in the beginning, but after awhile it became easy and I got down to my original weight. Somewhere I read that the body wants to retain water, but that drinking a lot of water would satisfy and help cleanse out toxins, etc. So, I drank a lot of water. It helped me. I wasn't as hungry. Hang in there.
80 mg. is a lot of prednisone...so is 40 mg. I think it will be hard to notice too much change until you are on a lower dose. At least, that has been my experience. I gained a lot of weight on 80 mg. Kept it at 40 mg. Also, had some mood changes, sleeplessness, round face, etc. It wasn't until I was off that the weight fell off. But, I had to really count the calories. It was hard in the beginning, but after awhile it became easy and I got down to my original weight. Somewhere I read that the body wants to retain water, but that drinking a lot of water would satisfy and help cleanse out toxins, etc. So, I drank a lot of water. It helped me. I wasn't as hungry. Hang in there.





All times are GMT -7. The time now is 05:45 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!